# SDR DALA1114489873

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 694
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 694 RIGHT SIDE CUSP WEB CRACKED UNDER HORSESHOE COLLAR.  REMOVED AND INSTALLED CUSP WEB FROM 693-753 IAW DC9 SRM 51-30-2.  FABBED NEW WEB USING 7075-T6 .020.  FABBED AND INSTALLED RING DOUBLER USING .050 7075T6,   .080 7075T6, .090 7075T6 IAW DWG SG09530019.
